# SDR CHQA200900207

- Difficulty date: September 22, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145226
- Aircraft time: 24,060 hours, 19,097 cycles
- Engine: Allsn AE3007A
- Engine time: 17,718 hours, 15,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: C00398
- Condition: Discharged
- Location: Cabin
- Part time: 13,478 hours, 10,748 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT OVERWING EMERGENCY EXIT ROW SIGN WAS FOUND TO BE INOP.  THE NR 3 EMERGENCY LIGHT BATTERY WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
